| | epilepsy and cipramil nightmare
hi my name is pat, i had a brain haemorrhage 7 yrs ago and was diagnosed with temporal lobe epilepsy, i take tegretol for the epilepsy and i have been fine until nov 2001. i mentioned to my doctor that i had a little anxiety and she said it was normal after what i had been through. she pulled out of her cupboard 3 boxes of cipramil and gave them to me and said do not read the patient information it will only make you anxious and take half a tablet for 4 days then up it to a full tablet. well the first day i was suicidel and by the fifth day i had lost 21lbs and was in hospital with a rash, tremor, and worse seizures. has anyone had an adverse reaction to taking cipramil and tegretol i was alright with the tegretol i only had deja vu epilepsy but since taking the cipramil i now have full tonic clonic seizures. my doctor said that the cipramil lowered the tegretol causing a worse seizure kicking of the tonic clonic epilepsy so i now have to take 800mg of tegretol a day for the rest of my life and i have to go for an eeg and mri scan. i thought doctors where supposed to help you not make you a 100% worse. by the way i have changed my doctor to a new one who is very good and listens to what i have to say. any info would be appreciated.
look after yourselves